# SDR KY7A20210223004

- Difficulty date: February 23, 2021
- Submitted: March 2, 2021
- Operation: Air carrier
- Aircraft: N787C
- Make and model: Swrngn SA227AC
- Aircraft serial: AC550
- Aircraft time: 30,610 hours, 40,732 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 2781006089
- Condition: Cracked
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED LOSS OF HYDRAULIC PRESSURE.  MX FOUND FAILED FLAP UPLINE ASSEMBLY AND REPLACED.
